# SDR AALA201609269017

- Difficulty date: September 15, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003275005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LEFT HAND FORWARD MAIN CABIN FLOOR SILL AT FR 15-16 AND -Y1193.  REPLACED FLOOR SILL PER SRM 51-43-04, SRM 51-41-02 AND AARD 53-00-00-3 REPAIR 3.
